# SDR CA130930002

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 24,847 hours
- Engine: Ge CFM567B24
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 3103
- Condition: Shorted
- Location: Control Column
- Part time: 23,908 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT RETURNED TO GATE DUE TO SMOKE COMING FROM BACKLIGHTING OF F/O CONTROL COLUMN REMINDER UNIT.  THE BRIGHTNESS WAS TURNED DOWN AND THE SMOKE STOPPED. DEFECT J55648 RAISED AND CONTROL COLUMN REMINDER UNIT REPLACED. NO FURTHER PROBLEM.
